Alert archive / South Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 9, 2020, 5:16 PM CDT for 4 counties in South Dakota. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2020, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 9, 2020, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bon Homme County, SD, Hutchinson County, SD, Turner County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 73 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:28 PM CDT | HAIL 1.75 | 2 W Mayfield, SD | HEAVY RAIN WITH MINOR STREET FLOODING IN ADDITIONAL TO THE GOLF BALL SIZED HAIL. |
| Jun 9, 5:40 PM CDT | TSTM WND DMG | 2 Nw Viborg, SD | GRAIN BIN WAS KNOCKED OFF BASE AND FLIPPED OVER. |
| Jun 9, 5:40 PM CDT | TSTM WND DMG | 3 Nw Viborg, SD | TREE BRANCHES DOWN. |
| Jun 9, 5:51 PM CDT | HAIL 0.7 | 2 Nnw Viborg, SD | |
| Jun 9, 5:52 PM CDT | TSTM WND DMG | 2 Wsw Hurley, SD | REPORT VIA SOCIAL MEDIA. SEMI-TRUCK TURNED OVER ONTO ITS SIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
324
WUUS53 KFSD 092216
SVRFSD
SDC009-067-125-135-092300-
/O.NEW.KFSD.SV.W.0049.200609T2216Z-200609T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
516 PM CDT Tue Jun 9 2020
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
East central Bon Homme County in southeastern South Dakota...
Yankton County in southeastern South Dakota...
Southern Turner County in southeastern South Dakota...
Southeastern Hutchinson County in southeastern South Dakota...
* Until 600 PM CDT.
* At 516 PM CDT, a severe thunderstorm was located near Mayfield, or
12 miles north of Yankton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mayfield around 525 PM CDT.
Hurley around 600 PM CDT.
Other locations impacted by this severe thunderstorm include
Lesterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4301 9770 4341 9745 4325 9698 4308 9714
4308 9716 4306 9716 4288 9733
TIME...MOT...LOC 2216Z 213DEG 25KT 4307 9745
HAIL...1.25IN
WIND...60MPH
$$
JM2 follow-up statements
224
WWUS53 KFSD 092235
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
535 PM CDT Tue Jun 9 2020
SDC009-092245-
/O.CAN.KFSD.SV.W.0049.000000T0000Z-200609T2300Z/
Bon Homme SD-
535 PM CDT Tue Jun 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BON HOMME COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4310 9764 4341 9745 4325 9698 4308 9714
4308 9716 4306 9716 4297 9725
TIME...MOT...LOC 2235Z 213DEG 25KT 4318 9735
$$
SDC067-125-135-092300-
/O.CON.KFSD.SV.W.0049.000000T0000Z-200609T2300Z/
Yankton SD-Turner SD-Hutchinson SD-
535 PM CDT Tue Jun 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN YANKTON...SOUTHERN TURNER AND SOUTHEASTERN HUTCHINSON
COUNTIES...
At 535 PM CDT, a severe thunderstorm was located 7 miles north of
Mayfield, or 18 miles southwest of Parker, moving northeast at 30
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Hurley around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4310 9764 4341 9745 4325 9698 4308 9714
4308 9716 4306 9716 4297 9725
TIME...MOT...LOC 2235Z 213DEG 25KT 4318 9735
HAIL...1.50IN
WIND...60MPH
$$
JM253
WWUS53 KFSD 092256
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
556 PM CDT Tue Jun 9 2020
SDC067-125-135-092305-
/O.EXP.KFSD.SV.W.0049.000000T0000Z-200609T2300Z/
Yankton SD-Turner SD-Hutchinson SD-
556 PM CDT Tue Jun 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN YANKTON...SOUTHERN
TURNER AND SOUTHEASTERN HUTCHINSON COUNTIES WILL EXPIRE AT 600 PM
CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
LAT...LON 4310 9764 4341 9745 4325 9698 4308 9714
4308 9716 4306 9716 4297 9725
TIME...MOT...LOC 2255Z 213DEG 25KT 4329 9725
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:33 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 9, 4:33 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
433 PM CDT Tue Jun 9 2020
.SHORT TERM...(This Evening through Wednesday)
Issued at 359 PM CDT Tue Jun 9 2020
Cristobal continues to influence our region this afternoon as it
slides through the mid-Mississippi Valley. This is effectively
blocking the progression of our northern stream trough, which has
resulted in very little movement of the focus for rain from our
western CWA throughout today. As remnants of Cristobal continue to
lift northeast into the Great Lakes and weaken tonight, western
trough should be able to slowly push across our forecast area. This
should allow rainfall to gradually work eastward as well, though
portions of northwest Iowa may remain in a relative dry zone as the
rain lifts north through the I-29 corridor before shifting northeast
through Minnesota. Have already seen evidence of efficient rainfall
production up to 0.50 inch/hour, with localized higher rates in
small convective cells. Once the band starts moving east, should
progress enough that we don't see the continued training that we
have seen in our western counties over the past 18 hours. That along
with receptive dry ground should be able to handle expected rainfall
through tonight/Wednesday morning, thus no flood/flash flood watches
needed tonight.
As far as convective threat this evening, narrow dry area does have
locally higher surface vorticity and instability, as this area was
able to heat out much more than expected since Cristobal rain shield
largely remained east of the forecast area today. Not much for deep
layer shear in this area, as that is greater west of the main cool
front in eastern South Dakota. Deep warm layer with freezing levels
over 13kft, so also may be difficult to get large hail. However,
with the boundaries and higher DCAPE values, could see isolated
pulse storms produce stronger wind gusts or a brief spinup this
evening.
Aside from any severe/rain threat, strong post-frontal pressure
gradient will spread windy conditions across the region late this
afternoon and tonight. RAP/ARW soundings indicate 40-45kts atop the
mixed layer, briefly higher in some locations. With unidirectional
flow and cold advection, could see some of these gusts mix to the
surface. Have expanded the wind advisory northward to cover all
areas along/east of De Smet to Tyndall through tonight.
By tomorrow, could still see some light showers lingering in our far
east in the morning, but otherwise just looks like a breezy but
cooler day with highs largely in the lower 70s. While overall the
stronger gusts should diminish by daybreak or shortly after, some
models indicate potential for advisory level gusts to redevelop with
deeper mixing through the morning. Did not extend the headline to
cover this now due to uncertainty, but next shifts may want to
examine more closely.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 359 PM CDT Tue Jun 9 2020
Our slow-moving upper trough swings into the Great Lakes by
Wednesday evening, leaving us in northwest flow through the end
of the work week. While we cannot rule out some spotty light
afternoon showers if any subtle waves slide through this flow,
overall air mass is relatively dry, so will leave pops below
measurable from Wednesday night onward. Unlike a few days ago, the
operational GFS has come in line with warmer solutions for the
end of the week, so higher confidence in seasonable temperatures
for Thursday-Saturday.
By this weekend, upper ridge builds into the region, keeping us dry
and warmer through the weekend. Ridge begins to breakdown early next
week, and weak waves could bring spotty precip chances, but too much
disparity among the models to alter blended guidance pops at this
point.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 428 PM CDT Tue Jun 9 2020
Showers and thunderstorms will spread across the area this evening
before diminishing after 06Z. Will see brief reduced visibility
in heavier rain along with MVFR ceilings. Northwesterly winds will
increase as the frontal boundary sweeps eastward, gusting around
30 to 35 kts through Wednesday.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory until 7 AM CDT Wednesday for SDZ071.
Wind Advisory until 4 AM CDT Wednesday for SDZ039-040-054>056-
060>062-065>070.
Wind Advisory until 10 PM CDT this evening for SDZ038-052-053-
058-059-064.
MN...Wind Advisory until 7 AM CDT Wednesday for MNZ071-072-080-081-
089-090-097-098.
IA...Wind Advisory until 7 AM CDT Wednesday for IAZ001>003-012>014-
020>022-031-032.
NE...Wind Advisory until 7 AM CDT Wednesday for NEZ014.
Wind Advisory until 4 AM CDT Wednesday for NEZ013.
&&
SHORT TERM...JH
LONG TERM...JH
AVIATION...JMHazardous weather outlook, Jun 9, 7:40 AM CDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 740 AM CDT Tue Jun 9 2020 SDZ038-039-050-052>054-057>060-063-064-101245- Beadle-Kingsbury-Gregory-Jerauld-Sanborn-Miner-Brule-Aurora-Davison- Hanson-Charles Mix-Douglas- 740 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Showers and thunderstorms will continue today, with some areas of additional heavier rainfall around an inch possible. Some ponding of water is possible in low-lying and poor drainage areas. Northwest wind gusts from 35 to 45 mph are likely, especially this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ071-072-080-097-098-SDZ040-055-056-061-062-065>067-101245- Lincoln-Lyon-Murray-Pipestone-Rock-Brookings-Lake-Moody-McCook- Minnehaha-Hutchinson-Turner- 740 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for southwest Minnesota, east central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Scattered thunderstorms are likely today, likely to bring rainfall from a half inch to inch through this evening. Stronger northwest winds will develop by later afternoon and evening, which could gust to 35 to 45 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ068>070-101245- Bon Homme-Yankton-Clay- 740 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for southeast South Dakota. .DAY ONE...Today and tonight. Occasional thunderstorms today will bring rainfall up to three quarters of an inch to an inch. A few storms will likely bring some stronger wind gusts, 40 to 50 mph. Northwest winds will increase later this afternoon and into tonight, gusting at times to 45 to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ001>003-012>014-021-022-032-MNZ081-089-090-101245- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Cherokee-Buena Vista-Ida- Cottonwood-Nobles-Jackson- 740 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa and southwest Minnesota. .DAY ONE...Today and tonight. Scattered thunderstorms developing this afternoon or early this evening will be capable of hail to half dollar size and wind gusts to 65 mph. A brief tornado is also possible. North to northwest winds will increase tonight, gusting at times to 35 to 45 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ020-031-NEZ014-SDZ071-101245- Plymouth-Woodbury-Dakota-Union- 740 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, northeast Nebraska and southeast South Dakota. .DAY ONE...Today and tonight. Scattered thunderstorms developing this afternoon or early this evening will be capable of hail to half dollar size and wind gusts to 65 mph. A brief tornado is also possible. North to northwest winds will increase later this afternoon and into tonight, gusting at times to 45 to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NEZ013-101245- Dixon- 740 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for northeast Nebraska. .DAY ONE...Today and tonight. Scattered thunderstorms developing this afternoon or early this evening will be capable of hail to half dollar size and wind gusts to 65 mph. A brief tornado is also possible. Northwest winds will increase later this afternoon and into tonight, gusting at times to 45 to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 9, 1:34 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
134 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD 6 SSE STICKNEY 43.51N 98.38W
06/09/2020 AURORA SD EMERGENCY MNGR
COUNTY ROADS FLOODED.
&&
TRMLocal storm report, Jun 9, 1:36 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
136 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD 5 ENE CORSICA 43.46N 98.31W
06/09/2020 DOUGLAS SD EMERGENCY MNGR
COUNTY ROADS FLOODED.
&&
TRMLocal storm report, Jun 9, 1:54 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
154 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG MOUNT VERNON 43.72N 98.26W
06/09/2020 DAVISON SD EMERGENCY MNGR
NUMEROUS TREES DOWN THROUGHOUT MOUNT VERNON.
TIME ESTIMATED FROM RADAR.
&&
PRLocal storm report, Jun 9, 1:56 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
156 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM TSTM WND DMG MITCHELL 43.73N 98.03W
06/09/2020 DAVISON SD EMERGENCY MNGR
NUMEROUS TREES DOWN THROUGHOUT MITCHELL.
TIME ESTIMATED FROM RADAR.
&&
PRLocal storm report, Jun 9, 2:55 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
255 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 2 W WAGNER 43.08N 98.34W
06/08/2020 E2.50 INCH CHARLES MIX SD PUBLIC
REPORT AND PHOTO FROM SOCIAL MEDIA.
&&
TRMLocal storm report, Jun 9, 4:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM TSTM WND DMG 3 SSW MOUNT VERNON 43.67N 98.29W
06/09/2020 DAVISON SD PUBLIC
BARN DESTROYED ALONG WITH DAMAGE TO HOME
ROOF AND SIDING.
&&
BAThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:45 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 23 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hutchinson | 30 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Gregory | 45 min |
| Jun 8, 9:40 PM CDT | Tornado Warning | FSD | Charles Mix | 35 min |
| Jun 8, 9:52 PM CDT | Tornado Warning | FSD | Davison, Hanson | 23 min |
| Jun 8, 10:05 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 40 min |
| Jun 8, 10:07 PM CDT | Tornado Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 23 min |
| Jun 8, 10:08 PM CDT | Tornado Warning | FSD | Davison, Hanson, Miner, Sanborn | 52 min |
| Jun 8, 10:25 PM CDT | Tornado Warning | FSD | Hutchinson | 35 min |
| Jun 8, 10:37 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson | 38 min |
| Jun 8, 10:42 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Gregory | 48 min |
| Jun 8, 10:48 PM CDT | Severe Thunderstorm Warning | FSD | Miner, Sanborn | 42 min |
| Jun 8, 10:54 PM CDT | Tornado Warning | FSD | Hanson, Hutchinson, McCook | 25 min |
| Jun 8, 11:00 PM CDT | Tornado Warning | FSD | Miner | 45 min |
| Jun 8, 11:11 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook, Miner | 34 min |
| Jun 8, 11:15 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Hutchinson | 33 min |
| Jun 8, 11:37 PM CDT | Tornado Warning | FSD | Kingsbury, Miner | 38 min |
| Jun 8, 11:40 PM CDT | Tornado Warning | FSD | Kingsbury, Miner | 50 min |
| Jun 8, 11:44 PM CDT | Tornado Warning | FSD | Hanson, McCook, Miner | 31 min |
| Jun 9, 12:10 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 35 min |
| Jun 9, 12:14 AM CDT | Tornado Warning | FSD | Kingsbury | 16 min |
| Jun 9, 12:38 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Davison, Douglas, Hanson, Hutchinson | 37 min |
| Jun 9, 3:50 AM CDT | Wind Advisory | FSD | Aurora, Beadle, Bon Homme, Brookings, Clay, Davison and 15 more | 27 hr |
| Jun 9, 5:36 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Douglas | 24 min |
| Jun 9, 5:47 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson | 28 min |
| Jun 9, 5:56 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson, Sanborn | 34 min |
| Jun 9, 6:10 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, McCook, Miner | 35 min |
| Jun 9, 6:23 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 37 min |
| Jun 9, 11:11 AM CDT | Flash Flood Warning | FSD | Charles Mix, Douglas | 5 hr |
| Jun 9, 11:56 AM CDT | Flash Flood Warning | FSD | Aurora, Davison, Douglas | 4 hr |
| Jun 9, 3:58 PM CDT | Areal Flood Warning | FSD | Aurora, Charles Mix, Davison, Douglas | 21 hr |
| Jun 9, 6:36 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 39 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.